MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number PS TIBIAL INSERTS SZ 4, 15MM
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Nausea (1970); Necrosis (1971); Vomiting (2144); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580); Medical device site infection (4845)
Date of Event 08/05/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee revision on (b)(6) 2013.Approximately 3 months after the first revision the patient had a second right knee revision on (b)(6) 2013.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a short-form complaint in a coordinated action in alachua county with master case no.(b)(4).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and infection or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.D4: corrected.D10: concomitant devices: (b)(6) 204-24-11 - ps tibial inserts sz 4, 11mm.(b)(6) 204-32-12 - stem extension 120l x12 mm.(b)(6) 200-02-35 - three peg patella 35mm.(b)(6) 204-04-43 - trapezoid tibial tray sz 4f/3t.(b)(6) 234-03-04 - optetrak asy, ps cemented femoral, sz 4, (b)(6) 204-70-00 - tibial stem ext.Screw.G4: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
PS TIBIAL INSERTS SZ 4, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key18348098
Report Number1038671-2023-03014
Device Sequence Number17709404
Product Code JWH
UDI-Device Identifier10885862048417
UDI-Public10885862048417
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2016
Device Model NumberPS TIBIAL INSERTS SZ 4, 15MM
Device Catalogue Number204-24-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown